Reactine
Reactine Regular Strength Reactine 36 Tablets
36 Tablets
Reactine Regular Strength Reactine 36 Tablets is rated
out of
5 by
494.
$32.99
Max: 5
Add to a List
Description
Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 5 mg
Non-Medicinal Ingredients: corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide.
Caution: Ask a doctor or pharmacist before use if you have liver or kidney disease, are pregnant or breastfeeding.
When using this product drowsiness may occur, do not drive or operate machinery, avoid alcoholic drinks or any sedating substances, headache, sleepiness and dry mouth may occur.
Stop use and ask a doctor if an allergic reaction occurs, symptoms persist, worsen, or new symptoms occur.
Features
Ingredients
Shipping & Returns
Reactine Regular Strength Antihistamine Tablets provide fast, long-lasting relief from indoor and outdoor allergy symptoms. Each dose contains 5 milligrams of cetirizine hydrochloride for allergy relief that that provides fast relief and lasts 24 hours. Fast, 24 hour relief of sneezing; stuffiness; itchy, watery eyes; hives; runny nose; itchy nose and throat; nasal congestion; and allergic skin reactions.
Features:
Features:
- Relief that lasts a full 24 hours, all day and all night.
- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat.
- Effective relief for both indoor and outdoor allergies
- REACTINE is the #1 most recommended brand by Health Care Professionals.
- Contains 5mg of cetirizine hydrochloride per tablet, an antihistamine, includes 36 tablets per pack
Dosage:
- Adults and Children 12 years of age and over: 1 or 2 tablets every 24 hours, anytime of day.
- Adults 65 years of age and over: 1 tablet daily or consult a doctor.
Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 5 mg
Non-Medicinal Ingredients: corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide.
Caution: Ask a doctor or pharmacist before use if you have liver or kidney disease, are pregnant or breastfeeding.
When using this product drowsiness may occur, do not drive or operate machinery, avoid alcoholic drinks or any sedating substances, headache, sleepiness and dry mouth may occur.
Stop use and ask a doctor if an allergic reaction occurs, symptoms persist, worsen, or new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away. Read package insert before use. Do not use if carton is open or if sealed blister shows signs of tampering. Store at 15 to 30°C.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist.
Please read the label, warnings and inserts provided by the
manufacturer and consult your healthcare professional when purchasing
medications or natural health products to be sure the product is right
for you.
- Relief that lasts a full 24 hours, all day and all night.
- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat.
- Effective relief for both indoor and outdoor allergies
- REACTINE is the #1 most recommended brand by Health Care Professionals.
- Contains 5mg of cetirizine hydrochloride per tablet, an antihistamine, includes 36 tablets per pack
Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 5 mg
Non-Medicinal Ingredients: corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide.
- Unfortunately, due to the nature of this item, we cannot accept any returns.
- We are only able to ship this item to Canadian customers.
- This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Rated 4 out of
5
by
CTeebs2 from
Works on Heavy Duty & Mild Allergies
(This review was collected as part of a promotion.) It was hard to give an accurate review at this time as I am not in the midst of allergy season and thus, not able to truly experience how well the product works, so a better time to test this out would have been in the Spring (at least for me). However, I was experiencing some stuffiness and congestion so I figured I would give it a go. As always, Reactine worked quickly to attack my symptoms, without feeling drowsy, so I could go about my day. I’ve used Reactine in the past and know that it has proven effective, so I am looking forward to when my allergies are in full force so I can really put it to the test.
Date published: 2021-02-08
Rated 5 out of
5
by
Bunnyprincess10 from
Works and didn’t make my son a zombie!
(This review was collected as part of a promotion.) My 14 year old son has terrible allergies all year round due to to hay, pollen, and many outdoor allergens. We have tried several types of OTC allergy medications but he felt this sample of Reactine has been the most effective of all of the brands we’ve bought without making him drowsy.
He’s found this regular strength has been just as effective as extra strength of other brands and did not experience any side effects.
So far so good, and with spring coming up, he’s looking forward to being outdoors again!
Date published: 2021-02-10
Rated 5 out of
5
by
Ina214 from
Reactine regular strength tablets
(This review was collected as part of a promotion.) I had the opportunity to try reactine regular strength tablets. I had the 36 tablet product but the product comes in various sizes. I get allergies quite a bit and it affects my daily life so I need something that works fast and is very effective. These tablets offer 24 hour relief. I find after I take the tablets within about an hour my symptoms begin to subside and I have found they dont reappear for a few days. In terms of taste they dont have a taste and tablet is quite small so you can easily swallow it and take a glass of water. This is a great product for anyone looking for a regular strength allergy medicine that is very effective.
Date published: 2021-01-12
Rated 5 out of
5
by
AndreaG from
Works well
I received a sample of this and found that it really was very effective.
Date published: 2016-12-11
Rated 5 out of
5
by
Meowmix10 from
A big win for a cat lover
(This review was collected as part of a promotion.) I tried Reactine Extra Strength for the first time and I am impressed with the results. I have seasonal allergies as well as an allergy to cats. Although I am allergic, I love cats and, therefore, take an allergy pill every day in order to have one in my home. I have gone thru many brands over the years and Reactine Extra Strength is my new favorite. I take one in the morning right when I get up and it lasts all day. I don’t feel drowsy or speedy and I have no more itchy eyes and runny nose! I will be purchasing more as soon as I’m out.
Date published: 2021-01-22
Rated 5 out of
5
by
CarrieJoelle8 from
Allergy meds to get me through the day
(This review was collected as part of a promotion.) I've always like the benefits of Reactine products but had moved to store brand for awhile. I used to have to take the extra strength version which is double the dose of these daily as I have seasonal allergies, dust allergies and animal allergies. After my cats passed away, I stopped taking them as often, only did in the summertime for ragweed. We recently got a dog so I'm finding I need to take something every once in awhile. These Reactine Regular Strength tablets have been working great for that purpose. They are non drowsy and I'm finding I'm able to complete my day without worrying about sneezing all the time as we are home all day due to COVID.
Date published: 2021-01-13
Rated 5 out of
5
by
Mommyonthego9 from
Pleasantly surprised!
(This review was collected as part of a promotion.) I had the opportunity to try the Reactine product when I was hit with an allergic reaction, most probably to pet hair and dust. I have to admit that I was pleasantly surprised by this product. It is to be taken with water and easy to swallow, acts quickly (symptoms were under control within 30 minutes) and the effect was long-lasting. There were no side effects noted, which is great as it is important for me for the product to not cause drowsiness. More efficient than my current antihistamine, making me consider switching products!
Date published: 2021-01-13
Rated 5 out of
5
by
Tamali4564 from
Couldn’t live without these!
(This review was collected as part of a promotion.) These are a total lifesaver! My allergies to cats normally make it hard to see friends and family who have them in their homes. My eyes get itchy and water, nose is runny and stuffy and if the cat touches me I also break out in a rash. These alleviate all of that fast and last a long time! I love how small they are and easy to swallow as well. I also suffer from seasonal allergies that get really bad during the spring, and can’t wait to use these to help me get through the day!
Date published: 2021-02-10